記錄 1 之 2
Record:   Prev Next
作者 Herrmann, Samuel, author
書名 Stochastic resonance : a mathematical approach in the small noise limit / Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich, Dierk Peithmann
出版項 Providence, Rhode Island : American Mathematical Society, [2013]
©2014
國際標準書號 9781470410490 (alk. paper)
1470410494 (alk. paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA274.25 H47 2014    在架上    30340200533812
說明 xvi, 189 pages : illustrations ; 27 cm
text rdacontent
unmediated rdamedia
volume rdacarrier
系列 Mathematical surveys and monographs ; volume 194
Mathematical surveys and monographs ; volume 194
附註 Includes bibliographical references (pages 183-187) and index
主題 Stochastic partial differential equations
Diffusion processes
Stability
Probability theory and stochastic processes -- Stochastic analysis -- Stochastic ordinary differential equations. msc
Probability theory and stochastic processes -- Markov processes -- Diffusion processes. msc
Ordinary differential equations -- Stability theory -- Attractors. msc
Dynamical systems and ergodic theory -- Random dynamical systems -- Generation, random and stochastic difference and differential equations. msc
Probability theory and stochastic processes -- Limit theorems -- Large deviations. msc
Probability theory and stochastic processes -- Markov processes -- Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.). msc
Probability theory and stochastic processes -- Special processes -- Interacting random processes; statistical mechanics type models; percolation theory. msc
Statistical mechanics, structure of matter -- Time-dependent statistical mechanics (dynamic and nonequilibrium) -- Interacting particle systems. msc
Geophysics -- Geophysics -- Meteorology and atmospheric physics. msc
Alt Author Imkeller, Peter, 1951- author
Pavlyukevich, Ilya, 1974- author
Peithmann, Dierk, author
記錄 1 之 2
Record:   Prev Next